# SDR DALA2025110508065

- Difficulty date: November 3, 2025
- Submitted: November 5, 2025
- Operation: Air carrier
- Aircraft: N398DA
- Make and model: Boeing 737832
- Aircraft serial: 30774
- Aircraft time: 72,429 hours, 33,675 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXTERNAL POWER PANEL CUT OUT DAMAGED.   REMOVED INTERNAL CRACK INTERCOSTAL IAW DWG 141A0640.  C/W PRI 630191-14 REV ORIG PRI REV 0.  ERA 630191-14 HAS BEEN CANCELLED AND NOW WORKING OUT OF THE SRM IAW SRM 53-10 -15-2R, PROCEDURE 5 REPAIR. REMOVED EXISTING FASTENERS IN REPAIR AREA. TRIMMED BACK INTERNAL .040" DOUBLER IAW SRM 53-10-15-2R, PROCEDURE 5, FIG 202. C/W STEP D HFEC / BHEC IAW SRM 53-10, NO CRACKS FOUND.  C/W BHEC IAW SRM 53-10-15-2R-5 STEP 4 (E), NO CRACKS NOTED.  COMPLETED REPAIR PARTS TO 4 M IAW SRM 53-10 -15-2R-5. TREATED & PRIMED REPAIR IAW SRM 53-10-15-2R -5 TO STEP (4) (O).  INSTALLED REPAIR WASHERS IAW SRM 53-10- 15-2R-5 STEP 4 P.  INST REPAIR IAW SRM 53-10- 15-2R-5, STEPS 4, Q, R & S.  REPAIR INSTALLED &FINISH GOOD IAW SRM 53-10-15-2R-5 STEP T. ) INSTALLED NEW INTERCOSTAL IAW BOEING DWG 141A0640.
